Bulletin of the American Mathematical Society

Radó On Plateau's Problem

Jesse Douglas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 40, Number 3 (1934), 194-196.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183497300

Citation

Douglas, Jesse. Radó On Plateau's Problem. Bull. Amer. Math. Soc. 40 (1934), no. 3, 194--196. https://projecteuclid.org/euclid.bams/1183497300


Export citation